# SDR VTZA97656

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Mat
- Part number: B4018316
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6355 - IAD-TYS - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT PROP HEAT FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT PROP DE-ICE MAT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
